Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Levonelle late period 9 days

Premium Questions

doctor1 MD

I took levenolle on the 1st of XXXXXXX after condom breakage within about an hour or two my period was due two days ago and today (two days late?) I've had what I can only discribe as vaginal bleeding ...

doctor1 MD

Hi, I took levonelle on the 09th of August, 2 days later I had minor bleeding for 4 days. I am due to get my period any day and have some pink/brown discharge. What could this be due to? ...

doctor1 MD

and after consulting with a doctor gave me Levonelle . We discussed the copper coil but she said that as I am past day 19 in my cycle that I wouldn't be able to have it fitted until after my next period. I ...

doctor1 MD

I took levonelle within a few hours (the condom broke!) after intercourse,I had a period 1 week later..totally normal. I finished my period 3 days ago and my breasts are very tender-is this a side ...

doctor1 MD

period started just before a long haul flight from China, the accident happened 9 days later and she flew back the next day after taking the medicine. She had some spot of bleeding a few days later. Her period ...

Public Forum Discussions

doctor1 MD

Hi i had sex about 9 days into my cycle and the condom broke. I took levonelle one step about 9 hours after. I am now 3 days late for my period but been having cramps usually at night time when i am ...

doctor1 MD

Hi I took the levonelle tablet on the 23rd september after unprotected sex. My period is regular. However my period is late by 5 days. I have taken the pregnancy test annoys negative. I have no pains ...

doctor1 MD

Is it true that levonelle cannot prevent implantation if taken 48 hours later. If I had unprotected sex on the 9th and took pill 11th and had a normal period on the 18th how likely is it that I may have ...

doctor1 MD

I took levonelle last month after contraception failed ,and my period came about a week later ... or two 2 weeks later now my periods late , I have been sexually active but used protection is this can ...

doctor1 MD

I took levonelle and a week later I had period-like bleeding for 4 days. I m due my period and have ... due but I think I could be late. Is there a chance I could be pregnant? ...

doctor1 MD

this incident. Is it likely the levonelle may have altered my cycle causing this second period to be late? ..., then got what seemed like a normal 7 day period on the 10th Sept. As of yet i have not started my period ...

doctor1 MD

. she took levonelle 2 days after, had withdrawal bleeding, now her period is slighty late, which we ...hello my gf has taken levonelle morning after pill 3 weeks ago, she had withdrawal bleeding a few ...

doctor1 MD

tracker. Took Levonelle on the 22nd before 8.00am. (On the third day) I am not using any other regular ...hi, Hope you re well? I am worried about a possible pregnancy. Last period started on the 4th Dec ...

doctor1 MD

i have taken levonelle one step and now my period is late I took Levonelle one step 10 days ago and my period is now 5 days late. I have had lower abdomen cramps, nausea , tiredness and mood swings ...

doctor1 MD

there throughout all of it. This was on the 20th of October. I took the Levonelle morning after pill roughly 36 hours after on the 22nd. I was due on my period the day I took the pill. It s now 5 days late. I m ...

Mobile Questions and Answers

doctor1 MD

Hello! Since you have irregular periods and your period are only one day late I don't think you should worry. Don't stress out, because anxiety is a factor of delayed periods, wait patiently. If your periods delayed more than one week you should do a home pregnancy test. Right now is too early to worry about(even why there was no ejaculation and the chance you get pregnant are very low) Dr.Rovena

doctor1 MD

Hi dear ! Use of levonelle can cause prepone or postpone periods.